Lortab Withdrawal and Detox

Lortab Withdrawal and DetoxDetox is the process the body goes through when you stop using a drug. If you have developed a dependence on Lortab you are likely to feel pretty uncomfortable during this process. This is called withdrawal, and it can cause agitation, irritability, anxiety, a runny nose, sweating, tearing in the eyes and muscle aches.

The more severe your addiction, the worse and longer-lasting the Lortab withdrawal will be. As it progresses through the early symptoms you may begin to experience flu-like symptoms, like chills, a headache, stomach cramping and nausea or diarrhea.

The two big risks of detox from Lortab are that you will relapse and that your relapse will lead to an overdose. This is why it is recommended that you never try to detox alone. The best way to do it is under the supervision of addiction professionals or medical caregivers. They can help you avoid relapse and keep you safe and as comfortable as possible during the process. If you have a friend about to go through this, push for getting professional help but at least be there for them so you can call for help if needed.

Reach Out For Help

We provide holistic care and treatment using an individualized approach specifically tailored to your needs. Our holistic care and treatment is based on the best scientific evidence available. Secondly, we help you lead a healthy, substance-free life with adaptive coping and problem-solving skills. Don’t let Ecstasy addiction control your life. Our addiction professionals can help you get on a path of recovery, significantly changing your life. Contact us today for more information on our certified staff of professionals, as well as our first-rate facilities.

Coronavirus (COVID-19): Response and Updates for Clients, Families, and Referents Read More